Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Equivalence of topologies and Borel fields for countably-Hilbert spaces

Author: Jeremy J. Becnel
Journal: Proc. Amer. Math. Soc. 134 (2006), 581-590
MSC (2000): Primary 57N17; Secondary 60H40
Published electronically: August 12, 2005
MathSciNet review: 2176027
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We examine the main topologies--weak, strong, and inductive--placed on the dual of a countably-normed space and the $\sigma$-fields generated by these topologies. In particular, we prove that for certain countably-Hilbert spaces the strong and inductive topologies coincide and the $\sigma$-fields generated by the weak, strong, and inductive topologies are equivalent.

References [Enhancements On Off] (What's this?)

  • 1. Jeremy J. Becnel, About Countably-Normed Spaces,, 23 pages, 2004.
  • 2. I. M. Gel′fand and G. E. Shilov, Generalized functions. Vol. 2. Spaces of fundamental and generalized functions, Translated from the Russian by Morris D. Friedman, Amiel Feinstein and Christian P. Peltzer, Academic Press, New York-London, 1968. MR 0230128
  • 3. I. M. Gel’fand and N. Ya. Vilenkin, Generalized functions. Vol. 4: Applications of harmonic analysis, Translated by Amiel Feinstein, Academic Press, New York - London, 1964, 1964. MR 0173945
  • 4. Gottfried Köthe, Topological vector spaces. I, Translated from the German by D. J. H. Garling. Die Grundlehren der mathematischen Wissenschaften, Band 159, Springer-Verlag New York Inc., New York, 1969. MR 0248498
  • 5. Hui-Hsiung Kuo, White noise distribution theory, Probability and Stochastics Series, CRC Press, Boca Raton, FL, 1996. MR 1387829
  • 6. A. P. Robertson and W. J. Robertson, Topological vector spaces, Cambridge Tracts in Mathematics and Mathematical Physics, No. 53, Cambridge University Press, New York, 1964. MR 0162118
  • 7. Helmut H. Schaefer, Topological vector spaces, The Macmillan Co., New York; Collier-Macmillan Ltd., London, 1966. MR 0193469
  • 8. Yau-Chuen Wong, Introductory theory of topological vector spaces, Monographs and Textbooks in Pure and Applied Mathematics, vol. 167, Marcel Dekker, Inc., New York, 1992. With a chapter by Mau-Hsiang Shih [Mou Hsiang Shih]. MR 1198892

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57N17, 60H40

Retrieve articles in all journals with MSC (2000): 57N17, 60H40

Additional Information

Jeremy J. Becnel
Affiliation: Department of Mathematics, Louisiana State University, Baton Rouge, Louisiana 70803

Received by editor(s): September 2, 2004
Published electronically: August 12, 2005
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society